W.Y.C. Chen,
The spt-Function of Andrews (updated version),
In: A. Claesson, M. Dukes, S. Kitaev, D. Manlove and K. Meeks (eds.),
Surveys in Combinatorics 2017, 141-203,
Cambridge Univ. Press, Cambridge, 2017.

Cited by


  1. W.Y. C. Chen, D.X.Q. Jia and L.X.W. Wang, Higher order Turán inequalities for the partition function, Trans. Amer. Math. Soc., to appear.

  2. M.L. Dawsey and R. Masri, Inequalities satisfied by the Andrews spt-function, arXiv:1706.01814.

  3. H. Larson and I. Wagner, Hyperbolicity of the partition Jensen polynomials, Preprint.

  4. E.Y.S. Liu and H.W.J. Zhang, Inequalities for the overpartition function, arXiv:1808.05091.

  5. R. Mao, On the non-negativity of the spt-crank for partitions without repeated odd parts, J. Number Theory 190 (2018) 72-85.